# SDR DALA2025031902086

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 87,512 hours, 31,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 CENTER OVER WING EXIT SIGN BROKEN BY PAX ON BOARDING. CORRECTIVE ACTION: SECURED EXIT SIGN AT OVER WING EXIT LOCATION, OPS CHECKS GOOD. (6815842)
